Ask a Pharmacist Expert Forum
zoloft
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar_universal
zoloft
I was on zoloft for 1 year 100 mgs.  Recently I got back my anxiety and my dr. upped the dose to 150 mgs a week ago.  When should I be back to normal - yesterday I felt great and today not so good.
Discussion is closed
Cancel
1 Answers
Page 1 of 1
4475871_tn?1355180944
The time to an improvement of anxiety symptoms will vary from patient to patient when treating with Zoloft (sertraline). Generally, speaking the time to improvement of symptoms may take up to 2- 4 weeks. During the start of treatment and when adjusting doses patients may experience some side-effects such as restlessness, jitteriness, anxiety, insomnia, or headache and these symptoms may occur in the first days or weeks after dosage change or when newly starting the medication. If your symptoms do not improve after 4- 6 weeks it is typically recommended that you discuss with your doctor changing medications, or consider a referral to a psychiatrist.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now